# SDR FDEA201202120560

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM FOUND CORRODED AT STA 460 X= 48 TO X =53.  REMOVED IAW SRM 51-31-01, REV 48 AND INSTALLED NEW FLOORBEAM IAW AMM 20-50-02, REV 70.2.  NEW FLOORBEAM REPLACED IAW DWG ACA7364-1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114
